# SDR 2017FA0000354

- Difficulty date: April 11, 2017
- Submitted: August 7, 2017
- Operation: General aviation
- Aircraft: N901LM
- Make and model: Beech B200
- Aircraft serial: BB1693
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Diode
- Part number: 70HF10
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTED THE GEAR DOWN AND ALL THE INDICATING AND TRANSIT LIGHTS FOR THE GEAR WENT OUT.  RAN THE APPROPRIATE CHECKLIST AND PUMPED THE GEAR DOWN.  DECLARED AN EMERGENCY AND RECEIVED VISUAL CONFIRMATION FROM THE TOWER THAT THE GEAR APPEARED DOWN AND LANDED WITHOUT INCIDENT.    TROUBLESHOOTING THE LANDING GEAR SYSTEM THE TECHNICIAN FOUND A DEFECTIVE BUSS FEEDER DIODE LOCATED UNDER THE COPILOTS SEAT.  THE DIODE WAS REPLACED WITH A NEW PART.  NUMEROUS RETRACTIONS AND EXTENSIONS WERE PERFORMED WHILE ON JACKS WITHOUT FURTHER ISSUES.  OPERATIONS CHECKED GOOD.
